Your Cart

Your cart is empty

Home  >  Volume 32 (Nov. 2015)

A Mathematical Model of a Yellow Fever Dynamics with Vaccination by F.A. Oguntolu1, N.I. Akinwande, S.A. Somma1, F.Y. Eguda, T.T. Ashezua (pages 229-236)
Sale price: $5.00



In this paper, a mathematical model describing the dynamics of yellow fever epidemics, which involves the interactions of two principal communities of Hosts (Humans) and vectors (mosquitoes) is considered .The existence and uniqueness of solutions of the model were examined by actual solution. We conduct local stability analysis for the model. The results show that it is stable under certain conditions. The system of equations describing the phenomenon was solved analytically using parameter-expanding method coupled with direct integration. The results are presented graphically and discussed. It is discovered that improvement in Vaccination strategies will eradicate the epidemics.

 Keywords: Yellow fever, model, vaccination, epidemics